# SDR CHQA201100322

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT LATERAL WALL SEAT TRACK NUMBER 5 FROM FRAME 47 TO FRAME 53 HAS BEEN FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE LEFT LATERAL WALL SEAT TRACK NUMBER 5 FROM FRAME 47 TO FRAME 53 IN ACCORDANCE WITH AMM 53-01-06.
